# SDR CVGA20240530002

- Difficulty date: May 26, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N492TM
- Make and model: Beech 400A
- Aircraft serial: RK580
- Aircraft time: 10,096 hours, 7,688 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 45AS65020001
- Part serial: MX717132C
- Condition: Low Pressure
- Location: Hyd System
- Part time: 10,096 hours, 7,688 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO IAD, THE LH PUMP PRESS LO AND THE HYD LEVEL LO LIGHTS ILLUMINATED THE HYD PRESS GAUGE INDICATED NORMAL SYSTEM PRESS. AFTER LANDING BRAKING WAS NORMAL INITIALLY THEN FAILED TOTALLY. APPLIED EMERGENCY NITROGEN BRAKES TO STOP A/O. ENGINE HYDRAULIC LINE PN: AE2847G0536-180, NSN AND INSTALLED NEW LINE PN AE2847G0536-180, NSN IAW THE HAWKER 400/400A AMM 29-00-00. REMOVED LH HYDRAULIC PUMP P/N: 45AS65020-001 S/N: MX717132C AND INSTALLED OVERHAULED PUMP PN: 45AS65020-001, SN: MX705894C IAW AMM 29-10-00. ALL OPS AND LEAK CHECKS GOOD.
